×

zbMATH — the first resource for mathematics

A combinatorial method in the theory of Markov chains. (English) Zbl 0275.60015

MSC:
60C05 Combinatorial probability
60K25 Queueing theory (aspects of probability theory)
60J10 Markov chains (discrete-time Markov processes on discrete state spaces)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bertrand, J, Solution d’un problème, C.R. acad. sci. Paris, 105, 369, (1887) · JFM 19.0200.03
[2] André, D, Solution directe du problème résolu par M. bertrand, C.R. acad. sci. Paris, 105, 436-437, (1887) · JFM 19.0200.05
[3] Barbier, É, Généralisation du problème résolu par M. J. bertrand, C.R. acad. sci. Paris, 105, 407, (1887) · JFM 19.0200.04
[4] Takács, L, Introduction to the theory of queues, (1962), Oxford Univ. Press New York · Zbl 0118.13503
[5] Takács, L, The probability law of the busy period for two types of queuing processes, Operations res., 9, 402-407, (1961) · Zbl 0111.33102
[6] Takács, L, A generalization of the ballot problem and its application in the theory of queues, J. am. statist. assoc., 57, 327-337, (1962) · Zbl 0109.36702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.